# SDR ASAA2021100136175

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: None
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ROW 28 TO ROW 31 UNDER BIN EMERGENCY LIGHTS DO NOT COME ON. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK S/N 211439 IAW B737-900 AMM 33-51-06-960-805 OPS CHECK GOOD.
